MAUDE Adverse Event Report: MEDTRONIC; ADAPTOR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER

MEDTRONIC; ADAPTOR; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Model Number 672625
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis the full lead was returned and analyzed.Analysis indicated that the distal conductor of the lead became extrinsically fractured due to pulling/stretching/overstress.Visual summary analysis of the lead indicated damage at implant.
 
Event or Problem Description
It was reported that an adaptor was attempted but not used during implant.The physician noted that the patient had a left side system being moved to their abdomen.The patient's right ventricular (rv) lead coil impedance was high through the adaptor.The lead was tested upon replacement of the adaptor and the impedance levels were normal.The adaptor was explanted and replaced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ADAPTOR
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER
Manufacturer (Section D)
MEDTRONIC;
8200 coral sea street ne
mounds view MN 55112
MDR Report Key6468626
Report Number3004209178-2017-07441
Device Sequence Number591115
Product Code LWS
UDI-Device Identifier00721902066801
UDI-Public00721902066801
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2017
Device Model Number672625
Device Catalogue Number672625
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2017
Initial Date Received by Manufacturer 01/06/2017
Supplement Date Received by Manufacturer01/06/2017
Initial Report FDA Received Date04/06/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR